# SDR LR7A2011061400199

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, FOUND AFT FUSELAGE INTERIOR RIB CRACKED AT FS 957 WL 272, RBL 66.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-07.
